Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Supercell

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Supercell

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I've been on Akne-Mycin for about 2 months now and it is the most amazing stuff I have ever tried. This is coming from someone who has been on Tane twice for years with moderate acne and it only having a slight effect. The doc wanted me to try this stuff out. Of course I thought Tane was the be all and end all and I'd tried all the other antibiotics already so basically said "yea right, as if this is going to help me". I eventually accepted. It is designed to turnover skin cells alot faster tha
  2. Roughly 3 months after my last tane dose (this was my second time on Accutane) I developed severe depression. At times I'd say I was pretty close to killing myself, something I now hate to admit . Looking back now I'm amazed I got so low but I suppose it could happen to anyone. The doc put me on Prozac for 9 months but mentioned that although it is unlikely Roaccutane caused the depression, it is possible that it had increased my susceptibility to catching the disorder. I still have acne but no
  3. Here's an update on how i've got on to give people hope who are maybe just starting out, or are half way through and not seeing results yet. Usually people only come back to this forum to complain that their acne has returned but these are only the very rare cases. I finished my second course of Roaccutane in June and it has now been almost half a year since my last dose. My skin has been 80% clear compared to what it was before. This goes to show that Tane does have very long lasting effects a
  4. Thanks to all for the help. The body of knowledge on here is amazing. You can learn so much from just a simple question. I hadn't thought of the possibility of steroids. It depends on the effect they have on the blood. I've been instructed to stay away from aspirin as it thins the blood. A liver flush sounds interesting but also potentially dangerous if done wrong. I may just opt to stick it out for the long run. I'm not expecting the scar line to look very nice, for about a year anyway, but
  5. You may remember a few months ago me asking about circumcision and tane. Well I went through with the operation 1 month after coming off tane. It's now almost 2 weeks post operation and things are VERY bad. Nothing is healing and all the dissolvable stitches are nearly out. Doctors are scrathcing their heads. I am partly putting this down to Accutane. Is there any way of flushing tane out of your body as I know it has a tendancy to stick around. The sooner this starts healing the sooner I can w
  6. A few weeks ago I brought up the topic of healing times after surgery (circumcision especially) while on Accutane. Following a phone call with my derm I am very confused. The conversation started well with me telling him I am going into surgery in a month's time. When I specified what type of surgery he went very blunt, explaining that you need to be off roaccutane for 6 months for surgery. His voice was on the verge of angry and irrate. I got the impression he has some reservations against ci
  7. Different people act differently to Mino. After 2 days I could not walk. Had migraines, severe stomach muscle and joint pains and almost complete lack of sleep. If you think you can handle it then go for it. Otherwise i'd suggest lowering the dose/stopping it.
  8. Agree with spezza. If you over do the exercises you will do yourself an injury. On my last course I ended up in crutches just for playing football down the park with some mates. Damaged my groin pretty bad. Live life as normal.
  9. Tried everything under the sun. While some have helped to an extent the problem is nowhere near resolved and it affects my confidence, especially in relationships. Plus it's supposed to be more hygienic and women like it.
  10. Interesting, I spoke to my derm and he said he will get back to me if he thinks I should come off tane for a while for the operation. I need the operation done because of a medical condition called Phimosis (Tight foreskin). It's either having it done in a month or next year and tbh i'm quite eager to get it out of the way.
  11. Yes, this may be the wierdest question ever asked on here but does anyone know if Tane is going to affect the healing time of an operation, a circumcision in particular? Apparently you are in a hell of pain for a week after and I don't want it lasting any longer than it has to. Stab in the dark here but has anyone gone through this experience?
  12. Don't know what crissco is, can it be any cooking oil? Anyway, I thought oil and water weren't supposed to mix.
  13. Depends on your body weight and whether your derm is going to kep you on a long course (lower dose) or shorter course (higher dose). Relatively speaking though, 40mg is just below what most people are taking so expect to be on it for a slightly longer time.
  14. May sound silly but the closest form of a high fat liquid such as milk you will get is ice cream. It is classed as a fairly fatty food and obviously melts when you eat it. Not sure whether ice cream contains the lactose harmful to your sister though.
  15. After about 2 weeks your side effects should have pretty much dissapeared although Accutane stays in your body longer.
×